Fernando De Terán Vergara
Fernando De Terán Vergara
Profesor Titular de Matemática Aplicada (UC3M)
Dirección de correo verificada de math.uc3m.es - Página principal
TítuloCitado porAño
Fiedler companion linearizations and the recovery of minimal indices
F De Teran, FM Dopico, DS Mackey
SIAM J. Matrix Anal. Appl. 31, 2121-2204, 2010
962010
Linearizations of singular matrix polynomials and the recovery of minimal indices
F De Teran, FM Dopico, DS Mackey
Electronic Journal of Linear Algebra 18 (1), 32, 2009
742009
Spectral equivalence of matrix polynomials and the index sum theorem
F De Terán, FM Dopico, DS Mackey
Linear Algebra and its Applications 459, 264-333, 2014
732014
The solution of the equation XA+ AXT= 0 and its application to the theory of orbits
FD Terán, FM Dopico
Linear Algebra and its Applications 434 (1), 44-67, 2011
572011
Fiedler companion linearizations for rectangular matrix polynomials
F De Terán, FM Dopico, DS Mackey
Linear Algebra and its Applications 437 (3), 957-991, 2012
542012
Recovery of eigenvectors and minimal bases of matrix polynomials from generalized Fiedler linearizations
MI Bueno, F de Terán, FM Dopico
SIAM Journal on Matrix Analysis and Applications 32, 463, 2011
412011
Palindromic companion forms for matrix polynomials of odd degree
F De Terán, FM Dopico, D Steven Mackey
Journal of Computational and Applied Mathematics, 2011
402011
CONSISTENCY AND EFFICIENT SOLUTION OF THE SYLVESTER EQUATION FOR⋆-CONGRUENCE: AX+ X⋆ B= C
F DE TERÁN, FM DOPICO
Electronic Journal of Linear Algebra 22, 849-863, 2011
372011
Low rank perturbation of Kronecker structures without full rank
F De Terán, FM Dopico
SIAM Journal on Matrix Analysis and Applications 29 (2), 496, 2008
342008
Matrix polynomials with completely prescribed eigenstructure
F De Terán, FM Dopico, P Van Dooren
SIAM Journal on Matrix Analysis and Applications 36 (1), 302-328, 2015
332015
Low rank perturbation of Weierstrass structure
F de Terán, FM Dopico, J Moro
SIAM J. Matrix Anal. Appl 30 (2), 538-547, 2008
312008
The solution of the equation AX+ X★ B= 0
F De Terán, FM Dopico, N Guillery, D Montealegre, N Reyes
Linear Algebra and its Applications 438 (7), 2817-2860, 2013
282013
Backward stability of polynomial root-finding using Fiedler companion matrices
F De Terán, FM Dopico, J Pérez
IMA Journal of Numerical Analysis 36 (1), 133-173, 2015
252015
Sharp lower bounds for the dimension of linearizations of matrix polynomials
F DE TERÁN, FM DOPICO
Electron. J. Linear Algebra 17, 518-531, 2008
252008
First order spectral perturbation theory of square singular matrix pencils
F De Terán, FM Dopico, J Moro
Linear Algebra and its Applications 429 (2-3), 548-576, 2008
232008
Eigenvectors and minimal bases for some families of Fiedler-like linearizations
MI Bueno, F De Terán
Linear and Multilinear Algebra 62 (1), 39-62, 2014
222014
The equation AX+X*A=0 and the dimension of* congruence orbits.
F De Terán, FM Dopico
ELA. The Electronic Journal of Linear Algebra [electronic only] 22, 448-465, 2011
212011
A note on generic Kronecker orbits of matrix pencils with fixed rank
F De Terán, FM Dopico
SIAM J. Matrix Anal. Appl 30 (2), 491-496, 2008
212008
Condition numbers for inversion of Fiedler companion matrices
F De Terán, FM Dopico, J Pérez
Linear Algebra and its Applications 439 (4), 944-981, 2013
182013
Low rank perturbation of regular matrix polynomials
F De Terán, FM Dopico
Linear Algebra and its Applications 430 (1), 579-586, 2009
162009
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20